I've been using the 100 or 200 mg med at night for spinal stenosis. It lets me sleep without waking up every two hours from pressure pain and turning over.
Can using Gabapentin for a while cause me to see small black eye spots, especially when outside?
- 10 Oct 2012 by Rainbow26
- 11 October 2012
Hello rainbow26 & welcome to the site. I am listing the side effects for you in the link below. I didn't see your problem, but that doesn't mean it not possible. Please speak to your doctor about this...
Your age would help with this. Black spots can be bleeding of the retina causing a condition known as floaters. Be sure to see an eye doctor right away in case the retina is detaching. Very serious condition and should be treated right away.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Apr 2012 • 1 answer
Can you use Botox to treat ptosis (droopy eyelid of left eye)? My doctor injected a small dose on my
Updated 22 Mar 2015 • 1 answer
Updated 24 Jan 2017 • 3 answers
Updated 22 Mar 2017 • 1 answer
Updated 3 Nov 2018 • 3 answers